MAUDE Adverse Event Report: ARROW INTERNATIONAL INC. ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL INC. ARROW ULTRAFLEX IAB: 7.5FR 40CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06840-U
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported "'failure of the intra-aortic balloon to completely inflate over its full length'.Iabp attempted to be taken out withsheath left in initially, noted balloon was broken and took out with sheath altogether.Iab removed in ot.Attempt made to remove through sheath.Iab wired snapped in process (single point break).Iab and sheath removed together.Identified iab not inflating at top and removed".No patient injury or consequence reported.The patient's current condition is reported as "fine".Please see associated mdr#: 3010532612-2026-00265.
 
Additional Manufacturer Narrative
(b)(4).The reported complaint that "incorrect iab removal procedure resulting in damage to the iab" is not able to be confirmed.The product was not returned for investigation.Additionally, based on the event details, the user attempted to withdraw the iabc through the sheath.As a result, an in-service has been requested to review the instructions for use (ifu) with the customer.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.The reported complaint will be monitored for any developing trends.If the product is returned at a later date, a full investigation of the sample will be completed.
 
Event or Problem Description

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 40CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL INC.
chelmsford MA
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24689915
Report Number3010532612-2026-00283
Device Sequence Number10004710
Product Code DSP
UDI-Device Identifier10801902145748
UDI-Public(01)10801902145748(11)240306(17)260228(10)18F24B0071(21)
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/28/2026
Device Catalogue NumberIAB-06840-U
Device Lot Number18F24B0071
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/25/2026
Supplement Date Received by Manufacturer04/16/2026
Initial Report FDA Received Date03/25/2026
Supplement Report FDA Received Date04/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/06/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown